# SDR 01FDEA00975

- Difficulty date: November 6, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING N296 FOUND CRACK IN SHEAR TIE BS 720, RBL 11, WL 150.  REMOVED AND REPLACED SHEAR TIE PER SRM 53-10-4, 51-10-3.
